# SDR FDEA201203170992

- Difficulty date: March 17, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE AROUND FIVE FASTENER HOLES,  FOUND TO HAVE CRACK INDICATIONS.  FOUND DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION ON RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA XORS= 683.400 AND STA XORS= 713.600.  REPAIR CARRIED OUT IAW EA 1-5710-157163 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 114.
